# SDR SWAA2019011528163

- Difficulty date: December 12, 2018
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N7851A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28240
- Aircraft time: 50,639 hours, 33,796 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Part number: 111A11111
- Condition: Deteriorated
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WHEEL WELL VAPOR BARRIER DETERIORATED AT BS 663, LBL 25.  REPAIRED BARRIER IAW SRM.
